RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 2(374), Pages 179–180 (Mi umn6388)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Picard's theorem for ordinary differential equations in Fréchet spaces

S. G. Lobanov

State University – Higher School of Economics

DOI: https://doi.org/10.4213/rm6388

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:2, 388–389

Bibliographic databases:

MSC: 34G20, 46A04
Presented: A. G. Kostyuchenko
Accepted: 07.12.2006

Citation: S. G. Lobanov, “Picard's theorem for ordinary differential equations in Fréchet spaces”, Uspekhi Mat. Nauk, 62:2(374) (2007), 179–180; Russian Math. Surveys, 62:2 (2007), 388–389

Citation in format AMSBIB
\Bibitem{Lob07}
\by S.~G.~Lobanov
\paper Picard's theorem for ordinary differential equations in~Fr\'echet spaces
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 2(374)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn6388}
\crossref{https://doi.org/10.4213/rm6388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352373}
\zmath{https://zbmath.org/?q=an:1162.34342}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..388L}
\elib{http://elibrary.ru/item.asp?id=25787386}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 2
\pages 388--389
\crossref{https://doi.org/10.1070/RM2007v062n02ABEH004404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000248807200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548241812}


Linking options:
  • http://mi.mathnet.ru/eng/umn6388
  • https://doi.org/10.4213/rm6388
  • http://mi.mathnet.ru/eng/umn/v62/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:969
    Full text:241
    References:28
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019